Is Valtrex (Valaciclovir) or Famvir (Famciclovir) Ototoxic?

Discussion in 'Support' started by Brian P, Oct 6, 2021.

    1. Brian P

      Brian P Member

      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Ménière’s disease
      Does anyone have any information on this? I have Ménière’s disease and my tinnitus was made worse by the Pfizer vaccine and then by Klonopin withdrawal. It’s so bad it’s insane. I need to be on Famvir for my ears, as Ménière’s is caused by HSV. I don’t see anything about ototoxicity for this, but I want to be sure.
       
    2. LilSass
      Loved

      LilSass Member

      Location:
      Ontario, Canada
      Tinnitus Since:
      November 2019
      Cause of Tinnitus:
      Likely ototoxic medication
      Hi @Brian P! Just wondering if you've every tried seeing an upper cervical chiropractor? There are many articles on how Ménière's symptoms can be significantly reduced. I sincerely hope things start improving for you. <3
       
    3. AUTHOR
      AUTHOR
      Brian P

      Brian P Member

      Tinnitus Since:
      12/2013
      Cause of Tinnitus:
      Ménière’s disease
      Never tried UCC. I tried regular chiropractor with no results.
       
    4. Óscar PP

      Óscar PP Member

      Tinnitus Since:
      Nov 2020
      Cause of Tinnitus:
      Coronavirus
      No, they're not ototoxic.
       
    5. Wrfortiscue
      Provocative

      Wrfortiscue Member

      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Trauma
      I took this, albeit for a small timeframe, and was fine. ENT prescribed it lol.
       
Loading...
Similar Threads - Valtrex (Valaciclovir) Famvir
  1. okidokisg
    Replies:
    6
    Views:
    8,619
  2. davidchampoux
    Replies:
    4
    Views:
    4,285

Share This Page